# SDR IPXA12M76059

- Difficulty date: October 18, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929147
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN DECK SEAT TRACK AT APPROX FS 1341-1381 HAS EXFOLIATED CORROSION.     REPAIRED MAIN DECK SEAT TRACK IAW SRM 53- 00-52, REPAIR 1, FIG 201, REV 50.
